# SDR DALA2022122608367

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,389 hours, 9,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DIFFICULT TO DEARM.   CLEANED AND LUBED GIRT BAR FLOOR FITTINGS AND PERFORMED OPS TEST OF ARMING HANDLE PER A330 AMM 52-13.
